Hi there, I am a 49 year old menopausal woman (I think!) who recently had a thyroidectomy. I currently am on Synthroid and other than the swollen eyes once month, I feel great. I get very swollen, sore eyes once a month, first one eye, then the next day usually the other. Once there was so much fluid build up behind my eye I had double vision. Even my ophthalmologist is stumped. Any ideas as to why? They were worse and I had other swelling in my body when I was on the birth control pill (used to control painful periods). It's strange that it is a cyclical thing. Anyone else experience this?
No responses have yet been posted. Add your response to this question.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2013 • 1 answer
Posted 28 Dec 2013 • 1 answer
Posted 18 Feb 2014 • 1 answer
Posted 3 Aug 2015 • 0 answers
Forskolin - I have eye conditions and have had detached retinas in both eyes and had surgery on both
Posted 17 Feb 2016 • 0 answers